Description

  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief.
  • 12 HOUR, MAXIMUM STRENGTH RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies.
  • FAST NASAL CONGESTION RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure.
  • NASAL RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely.
  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Severe congestion formula pump mist Safety Sealed This product is gluten free Contains Menthol.
  • Imported from USA.
Compare to Afrin no drip active ingredient. Basic Care severe Congestion nasal Spray, oxymetazoline hcl won’t drip from your nose or down your throat. For 12-hour, maximum strength relief of nasal and sinus congestion and sinus pressure due to colds and allergies. This nasal Spray contains oxymetazoline hcl 0.05%, the #1 doctor recommended adult nasal Spray active ingredient (of U.S. Physicians surveyed by an independent market research firm). severe Congestion formula pump Mist. Safety sealed. This product is Gluten Free. Contains menthol.
Reviews

Amazon Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl; Provides 2 Hour Nasal Congestion Relief, 1.0 Fl Oz